# SDR HEEA087237

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,931 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 4000023
- Part serial: 1734
- Condition: Intermittent
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS INTERMITTENT. SHOP REPAIR.
